# SDR UALA2008111304150

- Difficulty date: August 6, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 32,283 hours, 4,291 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 32C171
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  REPLACED BOTH RT FWD AND AFT BOOST PUMP DISCHARGE VALVES.  PERFORMED ITEMS 1 AND 4 REF MT28-008R2, AND DISCHARGE CK VLV FUNCTIONAL TEST.  REPLACED NR 2 FUEL FLOW TRANSMITTER.  NO FURTHER DEFECTS NOTED.
